... 50mgs prestiq? Been taking this medication for 5weeks,helped for the 1st 3weeks,except for the horrible side effects which I thought would go away, but they have only gotten worse, headache dry mouth agitation irration anxiety panic attacks insomnia please help ...
Pristiq - Anyone else experience very heavy menstrual bleeding,also passing huge blood clots,taking?
- 9 May 2012 by svanmeter
- 10 May 2012
- pristiq, depression, bleeding disorder, headache, anxiety, side effect, menorrhagia, menstrual disorders, blood disorders, blood clot, medication
Hi Svanmeter, sorry to hear you're having such difficulties!!! My doc and I are considering switching me to Pristiq as I am currently taking 10 mg Cipralex (same as Lexapro/escitalopram) and 50 mg Seroquel for sleep. I feel too zoned and exhausted most of the time. Pristiq, as it targets both serotonin and norepinephrine (hope I got those right; am having cognitive difficulties as of late) is supposed to be more energizing. Judging by your side effects, it's not so good :-(... I know we're all different and we'll respond differently to meds but thanks for providing your experience with it. Did the doctor say that these things will subside in time? My periods have always been heavy with heavy clotting; but one of the meds (think it was the Seroquel? -- my recall is subpar lately) shifted my periods and I was usually spot on like clockwork. Keep me posted re: whether or not these side effects subside; what your doctor says re your side effects and how you're managing overall, okay? How were your periods prior to taking Pristiq? Had you tried any other antidepressants previous to the Pristiq? If so, how did you find them? Any input is welcome and know we're all here for you: A.B.H.
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Dec 2010 • 1 answer
Posted 28 Jan 2013 • 4 answers
Posted 26 Jul 2014 • 1 answer
Posted 26 Apr 2017 • 1 answer
Posted 14 days ago • 1 answer